# SDR UIEA2020092982118

- Difficulty date: September 25, 2020
- Submitted: September 29, 2020
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 72,549 hours, 16,346 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Warning Message
- Condition: False Activation
- Location: Ice Detection
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LT ICE DETECTOR EICAS MESSAGE.  T/S PER FIM 30-81FT 805, SYSTEM OK, NO MESSAGE AT THIS AT TIME.
